Mostra 1 - 20 risultati di 5.329 ricerca '"SEQUENCE spaces"', tempo di risposta: 1,05s Raffina i risultati
  1. 1
    Academic Journal

    Autori: Posfai, Anna1 (AUTHOR), Zhou, Juannan1,2 (AUTHOR), McCandlish, David M.1 (AUTHOR) mccandlish@cshl.edu, Kinney, Justin B.1 (AUTHOR) jkinney@cshl.edu

    Fonte: PLoS Computational Biology. 3/20/2025, Vol. 21 Issue 3, p1-24. 24p.

    HTML Full Text     PDF Full Text
  2. 2
    Academic Journal
  3. 3
    Academic Journal

    Autori: CASTILLO, RENÉ ERLIN1 recastillo@unal.edu.co, CHAPARRO, HÉCTOR CAMILO2 hchaparrog@unicartagena.edu.co, SULTAN, BABAR3 babarsultan40@yahoo.com

    Fonte: Acta et Commentationes Universitatis Tartuensis de Mathematica. Dec2024, Vol. 28 Issue 2, p209-214. 6p.

    Soggetti: *SEQUENCE spaces, *EXPONENTS

    PDF Full Text
  4. 4
    Academic Journal

    Autori: Roopaei, Hadi1 (AUTHOR) h.roopaei@gmail.com

    Fonte: Axioms (2075-1680). Dec2024, Vol. 13 Issue 12, p813. 15p.

    HTML Full Text     PDF Full Text
  5. 5
    Academic Journal

    Autori: Buchet, Mickaël1 (AUTHOR) mickael.buchet@m4x.org, B Dornelas, Bianca1 (AUTHOR) contact@bdornelas.com, Kerber, Michael1 (AUTHOR) kerber@tugraz.at

    Fonte: Journal of the ACM. Aug2024, Vol. 71 Issue 4, p1-23. 23p.

  6. 6
    Academic Journal

    Alternate Title: Astmetega koonduvate topeltjadade maatriksteisendused.

    Autori: Zeltser, Maria1, Sezgek, Şeyda2 seydasezgek@mersin.edu.tr

    Fonte: Proceedings of the Estonian Academy of Sciences. 2024, Vol. 73 Issue 4, p379-395. 17p.

    PDF Full Text
  7. 7
    Academic Journal

    Autori: Su, Lian-Ta1 (AUTHOR) 94019@qztc.edu.cn, Kumar, Ravi2 (AUTHOR) ravikumar13849@gmail.com, Sharma, Sunil K.3 (AUTHOR) sunilksharma42@gmail.com, Sharma, Ajay K.2 (AUTHOR) aksju_76@yahoo.com, Cai, Qing-Bo1 (AUTHOR) sunilksharma42@gmail.com

    Fonte: Axioms (2075-1680). Sep2024, Vol. 13 Issue 9, p626. 14p.

    HTML Full Text     PDF Full Text
  8. 8
  9. 9
  10. 10
  11. 11
  12. 12
    Academic Journal
  13. 13
    Academic Journal

    Autori: Erdem, Sezer1 (AUTHOR), Demiriz, Serkan2 (AUTHOR) serkandemiriz@gmail.com, Şahin, Adem3 (AUTHOR)

    Fonte: Numerical Functional Analysis & Optimization. 2024, Vol. 45 Issue 4-6, p283-303. 21p.

    HTML Full Text     PDF Full Text
  14. 14
  15. 15
  16. 16
    Academic Journal

    Autori: Talebi, Gholamreza1 (AUTHOR) Gh.talebi@vru.ac.ir

    Fonte: Journal of Inequalities & Applications. 4/4/2025, Vol. 2025 Issue 1, p1-7. 7p.

    Soggetti: *SEQUENCE spaces

  17. 17
    Academic Journal

    Autori: Tuǧ, Orhan1 (AUTHOR) orhan.tug@tiu.edu.iq, Malkowsky, Eberhard2 (AUTHOR), Rakoćević, Vladimir3 (AUTHOR), Yaying, Taja4 (AUTHOR), Bilalov, Bilal (AUTHOR)

    Fonte: International Journal of Mathematics & Mathematical Sciences. 3/30/2025, p1-12. 12p.

  18. 18
    Academic Journal

    Autori: Khan, Rayyan Tariq1,2 (AUTHOR) rayyan.tariq.khan@gmail.com, Kohout, Pavel1,2 (AUTHOR) pavel.kohout@recetox.muni.cz, Musil, Milos1,2,3 (AUTHOR) imusilm@fit.vutbr.cz, Rosinska, Monika1,3 (AUTHOR) rosinska.monika@email.cz, Damborsky, Jiri1,2 (AUTHOR) jiri@chemi.muni.cz, Mazurenko, Stanislav1,2 (AUTHOR) mazurenko@mail.muni.cz, Bednar, David1,2 (AUTHOR) davidbednar1208@gmail.com

    Fonte: Journal of Cheminformatics. 3/21/2025, Vol. 17 Issue 1, p1-12. 12p.

    Full Text collegato
  19. 19
  20. 20